Ocneanu's trace and Starkey's rule

Meinolf Josef Geck, N. Jacon

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a new simple proof for the weights of Ocneanu's trace on Iwahori-Hecke algebras of type A. This trace is used in the construction of the HOMFLYPT-polynomial of knots and links (which includes the famous Jones polynomial as a special case). Our main tool is Starkey's rule concerning the character tables of Iwahori-Hecke algebras of type A.

Original languageEnglish
Pages (from-to)899-904
Number of pages5
JournalJournal of Knot Theory and its Ramifications
Volume12
Issue number7
DOIs
Publication statusPublished - 2003

Keywords

  • CYCLOTOMIC HECKE ALGEBRAS
  • MARKOV TRACES
  • GENERIC DEGREES
  • REPRESENTATIONS
  • CHARACTERS
  • WEIGHTS

Cite this

Ocneanu's trace and Starkey's rule. / Geck, Meinolf Josef; Jacon, N.

In: Journal of Knot Theory and its Ramifications, Vol. 12, No. 7, 2003, p. 899-904.

Research output: Contribution to journalArticle

Geck, Meinolf Josef ; Jacon, N. / Ocneanu's trace and Starkey's rule. In: Journal of Knot Theory and its Ramifications. 2003 ; Vol. 12, No. 7. pp. 899-904.
@article{dcbee22940b940d5bca5ae0237bb3c62,
title = "Ocneanu's trace and Starkey's rule",
abstract = "We give a new simple proof for the weights of Ocneanu's trace on Iwahori-Hecke algebras of type A. This trace is used in the construction of the HOMFLYPT-polynomial of knots and links (which includes the famous Jones polynomial as a special case). Our main tool is Starkey's rule concerning the character tables of Iwahori-Hecke algebras of type A.",
keywords = "CYCLOTOMIC HECKE ALGEBRAS, MARKOV TRACES, GENERIC DEGREES, REPRESENTATIONS, CHARACTERS, WEIGHTS",
author = "Geck, {Meinolf Josef} and N. Jacon",
year = "2003",
doi = "10.1142/S0218216503002834",
language = "English",
volume = "12",
pages = "899--904",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "7",

}

TY - JOUR

T1 - Ocneanu's trace and Starkey's rule

AU - Geck, Meinolf Josef

AU - Jacon, N.

PY - 2003

Y1 - 2003

N2 - We give a new simple proof for the weights of Ocneanu's trace on Iwahori-Hecke algebras of type A. This trace is used in the construction of the HOMFLYPT-polynomial of knots and links (which includes the famous Jones polynomial as a special case). Our main tool is Starkey's rule concerning the character tables of Iwahori-Hecke algebras of type A.

AB - We give a new simple proof for the weights of Ocneanu's trace on Iwahori-Hecke algebras of type A. This trace is used in the construction of the HOMFLYPT-polynomial of knots and links (which includes the famous Jones polynomial as a special case). Our main tool is Starkey's rule concerning the character tables of Iwahori-Hecke algebras of type A.

KW - CYCLOTOMIC HECKE ALGEBRAS

KW - MARKOV TRACES

KW - GENERIC DEGREES

KW - REPRESENTATIONS

KW - CHARACTERS

KW - WEIGHTS

U2 - 10.1142/S0218216503002834

DO - 10.1142/S0218216503002834

M3 - Article

VL - 12

SP - 899

EP - 904

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 7

ER -